MathSciNet Relay Station
MathSciNet bibliographic data
MR93661 (20 #184) 39.00 (34.00)
Fort, Tomlinson Linear difference and differential equations satisfying conditions at more than one point. Proc. Amer. Math. Soc. 9 1958 287–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement